# SDR MALA975671

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt Unit
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3193 - DURING CRUISE FLIGHT, THE WEATHER RADAR WENT INOP EN ROUTE TO FARGO.  AIRCRAFT RETURNED TO MSP DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED WEATHER RADAR R/T.  OPS CHECK GOOD.  (M)
